MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; PAD, GROUNDING, UNIVERSAL, SOLID, 9'

MEDLINE INDUSTRIES, LP; PAD, GROUNDING, UNIVERSAL, SOLID, 9'
Catalog Number PAD9135-LP
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility on (b)(6) 2025 the staff member "applied the pad to patients' right thigh.After surgery about an inch size of skin burn was noticed where the grounding pad was applied and the attending began to treat it immediately".Per the facility the skin was clean, dry, and intact and it was not placed over metal or a tattoo.Per the facility the patient required "bacitracin and debridement of wound".No additional information is available.It has been determined that the reported event caused or contributed to serious injury requiring medical intervention, therefore, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2025 the staff member "applied the pad to patients' right thigh.After surgery about an inch size of skin burn was noticed where the grounding pad was applied and the attending began to treat it immediately".

Common Device Name
PAD, GROUNDING, UNIVERSAL, SOLID, 9'
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key22554768
Report Number1417592-2025-00343
Device Sequence Number9576507
Product Code GEI
UDI-Device Identifier10193489082500
UDI-Public10193489082500
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberPAD9135-LP
Device Lot Number1037124110009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age38 YR
Patient SexFemale
Patient Weight93 KG